| Model Number |
77606 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), multiple vent valves failed.As a mitigation, the valve was cut out and replaced with a single sterile vent valve, during bypass on the sucker line.The surgical procedure was completed successfully.There was ten cubic centimeters (cc) of blood loss, on a pediatric case.There was no delay nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was not verifiable since the product was not returned for evaluation or testing nor was a photograph of the reported issue provided.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
Per clinical review: this complaint involved a pediatric tubing pack with a one-way ops valve in a suction line tubing that reportedly failed to function during cardiopulmonary bypass.The valve was cut out and replaced with a new valve.There was no harm to the patient.